Nonlocal elliptic equation in Holder space and the martingale problem

Ling C, Zhao G (2022)
Journal of Differential Equations 314: 653-699.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The well-posedness of nonlocal elliptic equation with singular drift is investigated in Besov-Holder spaces. As an application of our main analytic results, we show the existence and uniqueness for corresponding martingale problem. Moreover, we prove that the one dimensional distribution of the martingale solution has a density in certain Besov space.(c) 2022 Elsevier Inc. All rights reserved.
Stichworte
Nonlocal equation; L?vy process; Martingale problem; Besov space; Fokker; Planck equation
Erscheinungsjahr
2022
Zeitschriftentitel
Journal of Differential Equations
Band
314
Seite(n)
653-699
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2964337

Zitieren

Ling C, Zhao G. Nonlocal elliptic equation in Holder space and the martingale problem. Journal of Differential Equations. 2022;314:653-699.
Ling, C., & Zhao, G. (2022). Nonlocal elliptic equation in Holder space and the martingale problem. Journal of Differential Equations, 314, 653-699. https://doi.org/10.1016/j.jde.2022.01.025
Ling, C., and Zhao, G. (2022). Nonlocal elliptic equation in Holder space and the martingale problem. Journal of Differential Equations 314, 653-699.
Ling, C., & Zhao, G., 2022. Nonlocal elliptic equation in Holder space and the martingale problem. Journal of Differential Equations, 314, p 653-699.
C. Ling and G. Zhao, “Nonlocal elliptic equation in Holder space and the martingale problem”, Journal of Differential Equations, vol. 314, 2022, pp. 653-699.
Ling, C., Zhao, G.: Nonlocal elliptic equation in Holder space and the martingale problem. Journal of Differential Equations. 314, 653-699 (2022).
Ling, Chengcheng, and Zhao, Guohuan. “Nonlocal elliptic equation in Holder space and the martingale problem”. Journal of Differential Equations 314 (2022): 653-699.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar